# SDR MASA2011062003050

- Difficulty date: June 17, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 14,491 hours, 12,000 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Dirty
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SQUEAL FROM GALLEY WHEN DOORS CLOSED.  CLEANED AND LUBED SERVICE DOOR RELIEF VALVE SEAL.
